# SDR ASAA2018121727473

- Difficulty date: December 17, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 45,232 hours, 13,455 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Not Reported
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL IMBALANCE GOT PROGRESSIVELY WORSE DURING SHORT FLIGHT FROM SFO TO PDX, ABOUT 1+30 200 POUND IMBALANCE ON THE GROUND, 400 POUND IMBALANCE AT LEVEL OFF, 600 POUND IMBALANCE DURING DESCENT AND LANDING NR 2 TANK HIGH QTY. GROUNDED - YES. ACCOMPLISHED FUEL QTY COMPARISON CK IAW AMM 28-41-00 ALL CK NORMAL WITHIN LIMITS ACCOMPLISHED X-FEED VLV FUNC TEST IAW AMM 28-22-00 20 LBS OF FUEL TRANSFERRED TO NR 2 TANK.
